# SDR AALA20120531002

- Difficulty date: May 30, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 33,691 hours, 14,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHT AT 22D INOPERATIVE.  CLEANED AND RESEATED 22D ESCAPE PATH LIGHT CONNECTOR.  OPS CHECK NORMAL.
